# SDR UPS97824015

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 975329320
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT WING L/E AT NR 4 PYLON I/B SIDE SLOT ISLAND MOUNT ANGLE ABOVE PYLON IS CRACKED AT BOTTOM.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT ANGLE IAW SRM 51-1-21, AND DWG 9753293.
